MathSciNet Relay Station
MathSciNet bibliographic data
MR3361694 34B18
Sim, Inbo; Tanaka, Satoshi Three positive solutions for one-dimensional $p$-Laplacian problem with sign-changing weight. Appl. Math. Lett. 49 (2015), 42–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement